# SDR 97ZZZX2444

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 900CF010183101
- Condition: Worn
- Location: Swashplate
- Part time: 374 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SYS INST PILOT REPORTS EXCESSIVE MR VIBRATION.  SWASHPLATE DRIVE SCISSORS WORN .128 INCH (MEASURED WHILE INSTALLED).  PITCH LINK HAS WORN .038 INCH IN 77 HOURS.  INSTALLED NEW PN-107.  PARTS RETURNED TO MDHS FROM RNO.  NOTE:  WITH SCISSORS REMOVED THERE IS MORE PLAY IN HINGE WHEN LOWER LINK IS APPROX 60_ TO UPPER LINK.  SOR 406837 IS DUPLICATE TO 406831.
